# SDR UALA2010081202949

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 54,505 hours, 20,137 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY EXIT LIGHT ABOVE DOOR 2L INOP. PERFORM EMERGENCY LIGHT POWER SUPPLY TEST. FOUND CONNECTION ON BACK OF SIGN, LOOSE. SECURED, ACCOMPLISHED EMERGENCY LIGHT TEST, LIGHT OPS NORMALLY.
